On Relative $\gamma_k$-Sets
Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 445-454
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this note we show a relative version of $\gamma_k$-set introduced and studied in [12]. We give several characterizations of this property; in particular one of the characterizations is Ramsey theoretical. Also we give a result involving a property of the corresponding mapping between function spaces.
@article{BUMI_2007_8_10B_2_a12,
author = {Bonanzinga, Maddalena and Cammaroto, Filippo and Pansera, Bruno A.},
title = {On {Relative} $\gamma_k${-Sets}},
journal = {Bollettino della Unione matematica italiana},
pages = {445--454},
year = {2007},
volume = {Ser. 8, 10B},
number = {2},
zbl = {1139.54017},
mrnumber = {2339453},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a12/}
}
TY - JOUR AU - Bonanzinga, Maddalena AU - Cammaroto, Filippo AU - Pansera, Bruno A. TI - On Relative $\gamma_k$-Sets JO - Bollettino della Unione matematica italiana PY - 2007 SP - 445 EP - 454 VL - 10B IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a12/ LA - en ID - BUMI_2007_8_10B_2_a12 ER -
Bonanzinga, Maddalena; Cammaroto, Filippo; Pansera, Bruno A. On Relative $\gamma_k$-Sets. Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 445-454. http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a12/